# SDR ASAA2019042529293

- Difficulty date: April 25, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 21,604 hours, 7,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A8127U12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TRANSITION PANEL HAS CORROSION STA.767 TO STA.787 AS MARKED. STREAMER ATTACH. GROUNDED - YES. CLEANED CORROSION, FOUND OUT OF LIMITS ORIGINAL THICKNESS .063 REMOVED .010 , 053 REMAINING REMOVED TRANSITION RH PANEL IAW SRM 51-40-02. RECEIVED PART #146A8127412 PO#944302.1 MAT'L ID IAW BOEING DWG 146A0081 REV A, ALODINED IAW SRM 50-20-01, INSTALLED NEW RT TRANSITION PANEL IAW DWG 146A8127 REV A.
